# SDR CALA2017102303737

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: D55280003000
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR FWD SPAR HAS A CRACK.  REPAIRED THE LT ELEVATOR SPAR IAW SRM 55-21-18-300 -002.
